# SDR V0XD20190125001

- Difficulty date: January 4, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: 601R3180111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STRUT MOUNT BRACKET CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR AFT STRUT MOUNT BRACKET IAW SRM 51-42-06, 51-40-11 AND 51-25-15.
